Recent Submissions

  • The classical SIR model in epidemiology 

    Gheondea, Aurelian (Romanian Mathematical Society, 2020)
    This is a survey note in which we describe the classical SIR model in mathematical epidemiology, a bit of qualitative analysis, its Euler discretisation, and some simulations.
  • Some deformations of the fibred biset category 

    Barker, Laurence; Öğüt, İsmail Alperen (TÜBİTAK, 2020)
    We prove the well-definedness of some deformations of the fibred biset category in characteristic zero. The method is to realize the fibred biset category and the deformations as the invariant parts of some categories whose ...
  • Reflexivity of rings via nilpotent elements 

    Harmancı, A.; Köse, H.; Kurtulmaz, Yosum; Üngör, B. (Union Matematica Argentina, 2020)
    An ideal I of a ring R is called left N-reflexive if for any a ∈ nil(R) and b ∈ R, aRb ⊆ I implies bRa ⊆ I, where nil(R) is the set of all nilpotent elements of R. The ring R is called left N-reflexive if the zero ideal ...
  • Rings in which elements are a sum of a central and a unit element 

    Kurtulmaz, Yosum; Halıcıoğlu, S.; Harmancı, A.; Chen, H. (The Belgian Mathematical Society, 2019)
    In this paper we introduce a new class of rings whose elements are a sum of a central and a unit element, namely a ring RR is called CUCU if each element a∈Ra∈R has a decomposition a=c+ua=c+u where cc is central and uu is ...
  • Degree bounds for modular covariants 

    Elmer, J.; Sezer, Müfit (De Gruyter, 2020)
    Let V, W be representations of a cyclic group G of prime order p over a field k of characteristic p. The module of covariants k[V, W]G is the set of G-equivariant polynomial maps V → W, and is a module over k[V ]G. We give ...
  • Comment on “Einstein-Gauss-Bonnet Gravity in four-dimensional spacetime” 

    Gürses, Metin; Şişman, T. Ç.; Tekin, B. (American Physical Society, 2020)
    We summarize our proof that the "Einstein-Gauss-Bonnet Gravity in Four-Dimensional Spacetime" introduced in Phys. Rev. Lett. 124, 081301 (2020) does not have consistent field equations, as such the theory does not exist. ...
  • Null aether theory: pp-wave and AdS wave solutions 

    Gürses, Metin; Şentürk, Çetin (Institute of Physics Publishing Ltd., 2019)
    General quantum gravity arguments predict that Lorentz symmetry might not hold exactly in nature. This has motivated much interest in Lorentz breaking gravity theories recently. Among such models are vector-tensor theories ...
  • An extension of the glauberman ZJ-theorem 

    Kızmaz, M. Yasir (World Scientific, 2020)
    Let p be an odd prime and let Jo(X), Jr(X) and Je(X) denote the three different versions of Thompson subgroups for a p-group X. In this paper, we first prove an extension of Glauberman’s replacement theorem [G. Glauberman, ...
  • Preface 

    Atay, Fatihcan M.; Kurasov, P. B.; Mugnolo, D. (Springer Science and Business Media Deutschland GmbH, 2020)
  • Discrete symmetries and nonlocal reductions 

    Gürses, Metin; Pekcan, A.; Zheltukhin, K. (Elsevier, 2020)
    We show that nonlocal reductions of systems of integrable nonlinear partial differential equations are the special discrete symmetry transformations.
  • Nonlocal KdV equations 

    Gürses, Metin; Pekcan, A. (Elsevier, 2020)
    Writing the Hirota-Satsuma (HS) system of equations in a symmetrical form we find its local and new nonlocal reductions. It turns out that all reductions of the HS system are Korteweg-de Vries (KdV), complex KdV, and new ...
  • Corrigendum to “representations of ⁎-semigroups associated to invariant kernels with values adjointable operators” [Linear Algebra Appl. 486 (2015) 361–388] 

    Ay, Serdar; Gheondea, Aurelian (2020)
    We correct a lemma by adding the assumption that the ordered ⁎-space is Archimedean and show by counter-examples and examples that this is needed.
  • Finite groups of rank two which do not involve Qd(p) 

    Kızmaz, Muhammet Yasir; Yalçın, Ergün (American Mathematical Society, 2020)
    Let p > 3 be a prime. We show that if G is a finite group with p-rank equal to two, then G involves Qd (p) if and only if G p1-involves Qd (p). This allows us to use a version of Glauberman’s ZJ-theorem to give a more ...
  • On generalised triplets of Hilbert spaces 

    Cojuhari, P.; Gheondea, Aurelian (Editura Academiei Romane, 2020)
    We compare the concept of triplet of closely embedded Hilbert spaces with that of generalised triplet of Hilbert spaces in the sense of Berezanskii by showing when they coincide, when they are different, and when starting ...
  • Universality of dissipative self-assembly from quantum dots to human cells 

    Makey, Ghaith; Galioğlu, Sezin; Ghaffari, Roujin; Engin, E. D.; Yıldırım, Gökhan; Yavuz, Özgün; Bektaş, O.; Nizam, Ü. S.; Akbulut, Özge; Şahin, Özgür; Güngör, Kıvanç; Dede, Didem; Demir, Hilmi Volkan; İlday, Fatih Ömer; İlday, Serim (Nature Research, 2020)
    An important goal of self-assembly research is to develop a general methodology applicable to almost any material, from the smallest to the largest scales, whereby qualitatively identical results are obtained independently ...
  • Oscillation properties of expected stopping times and stopping probabilities for patterns consisting of consecutive states in Markov chains 

    Kerimov, Azer; Öner, Abdullah (Rocky Mountain Mathematics Consortium, 2020)
    We investigate a Markov chain with a state space 1,2,…,r1,2,…,r stopping at appearance of patterns consisting of two consecutive states. It is observed that the expected stopping times of the chain have surprising oscillating ...
  • Deriving pairwise transfer entropy from network structure and motifs 

    Novelli, L.; Atay, Fatihcan M.; Jost, J.; Lizier, J. T. (Royal Society Publishing, 2020)
    Transfer entropy (TE) is an established method for quantifying directed statistical dependencies in neuroimaging and complex systems datasets. The pairwise (or bivariate) TE from a source to a target node in a network does ...
  • Enumerations of bargraphs with respect to corner statistics 

    Mansour, T.; Yıldırım, Gökhan (University of Belgrade, 2020)
    We study the enumeration of bargraphs with respect to some corner statistics. We find generating functions for the number of bargraphs that track the corner statistics of interest, the number of cells, and the number of ...
  • FLRW-cosmology in generic gravity theories 

    Gürses, Metin; Heydarzade, Yaghoub (Springer Science and Business Media Deutschland GmbH, 2020-11)
    We prove that for the Friedmann–Lemaitre–Robertson–Walker metric, the field equations of any generic gravity theory in arbitrary dimensions are of the perfect fluid type. The cases of general Lovelock and F(R,G)F(R,G) ...
  • D-bound and the Bekenstein bound for the surrounded Vaidya black hole 

    Hadi, H.; Darabi, F.; Atazadeh, K.; Heydarzade, Yaghoub (Springer Science and Business Media Deutschland GmbH, 2020-11)
    We study the Vaidya black hole surrounded by the exotic quintessence-like, phantom-like and cosmological constant-like fields by means of entropic considerations. Explicitly, we show that for this thermodynamical system, ...

View more